# SDR QXEA2012082000885

- Difficulty date: August 20, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 32P BETWEEN FRAMES X-39 TO X49.5, MULTIPLE AREAS OF BUBBLING PAINT PROBABLE CORROSION AND/OR SURFACE PROTECTION NEEDED.  RMOVED RIVETS AS NECESSARY IAW SRM 51-42-05-02-01 AND CLEANED IAW SRM 51-21-00-00-02 AND 51-26-00-02-01.  CORROSION LIMITED TO Z-JOINT.  MATCH DRILLED NEW PART IAW SRM 51-40-07-02-01.  INSTALLED NEW Z-JOINT IAW SRM 51-42-05-02-0`1.  APPLIED ALODINE, PRIMER, TOPCOAT AND CPC IAW SRM 51-21-10-02-01, 51-25-10-02-01, 51-25-15-02-01 AND AMM 51-25-01-390-801.
